MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATUN REV PST F AUGTRL 12XSZ7-8; FEMORAL TRIALS

DEPUY IRELAND 9616671 ATUN REV PST F AUGTRL 12XSZ7-8; FEMORAL TRIALS
Catalog Number 254907003
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Trial shows magnetic/metal wear before use.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUN REV PST F AUGTRL 12XSZ7-8
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7814223
Report Number1818910-2018-67692
Device Sequence Number186241
Product Code LXH
UDI-Device Identifier10603295439127
UDI-Public10603295439127
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254907003
Device Lot NumberNW198496
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1